Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A $ 3$-dimensional Abraham-Smale example


Author: Carl P. Simon
Journal: Proc. Amer. Math. Soc. 34 (1972), 629-630
MSC: Primary 58F10
DOI: https://doi.org/10.1090/S0002-9939-1972-0295391-1
MathSciNet review: 0295391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author constructs an open set of non $ \Omega $-stable diffeomorphisms on $ {T^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295391-1
Keywords: Differentiable dynamical system, generic property, Axiom A, $ \Omega $-stability
Article copyright: © Copyright 1972 American Mathematical Society